MAUDE Adverse Event Report: ARTHREX, INC. SUTRLASSO SD SFT,25°TIGHT LFT CRV,R; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTRLASSO SD SFT,25°TIGHT LFT CRV,R; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTRLASSO SD SFT,25°TIGHT LFT CRV,R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/16/2024, it was reported by a sales representative via (b)(4) that an ar-5068-25tl suturelasso sd shaft broke during surgery (photo is attached) with no adverse effects on the patient.This was discovered during a procedure, with no reported patient harm.Additional information was requested.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-5068-25tl serial/batch number (b)(6) was received for investigation.Visual inspection noted that the tip of the device is broken off.Functional testing was not performed due to the damage to the device.The most likely cause is attributed to misuse due to prying/leveraging the device during use.

Brand Name
SUTRLASSO SD SFT,25°TIGHT LFT CRV,R
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20161000
Report Number1220246-2024-07439
Device Sequence Number15282128
Product Code LXH
UDI-Device Identifier00888867035584
UDI-Public00888867035584
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTRLASSO SD SFT,25°TIGHT LFT CRV,R
Device Catalogue NumberAR-5068-25TL
Device Lot Number0071714
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown